# SDR SWAA2012070205471

- Difficulty date: June 15, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 56,594 hours, 46,258 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT BS 400+12, STR 3R.  REPAIRED STRINGER IAW REO & EA.
